# SDR ASAA2014092509237

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,740 hours, 43,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LENS BY L1 DOOR FELL OFF.  ACFT GROUNDED.  REINSTALLED LENS.  OPS NORMAL.
